# SDR UALA2013062504419

- Difficulty date: June 24, 2013
- Submitted: June 27, 2013
- Operation: Air carrier
- Aircraft: N434UA
- Make and model: Airbus A320-232
- Aircraft serial: 592
- Aircraft time: 57,833 hours, 21,611 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: AD321431
- Part serial: 97008
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT TEST AT L1 DOOR ATTENDANT PANEL FAULTED,  BATTERY EMERGENCY LIGHT RT WING.   REPLACED EMERGENCY LIGHT BATTERY PACK.  GROUND TESTED OK.
